Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Local convexity properties of balls in Apollonian and Seittenranta's metrics


Author: Riku Klén
Journal: Conform. Geom. Dyn. 17 (2013), 133-144
MSC (2010): Primary 30C65, 51M10, 30F45
Published electronically: September 10, 2013
MathSciNet review: 3126909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider local convexity properties of balls in the Apollonian and Seittenranta's metrics. Balls in the Apollonian metric are considered in the twice punctured space and starlike domains. Balls in Seittenranta's metric are considered in the twice punctured space and in the punctured ball.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C65, 51M10, 30F45

Retrieve articles in all journals with MSC (2010): 30C65, 51M10, 30F45


Additional Information

Riku Klén
Affiliation: Department of Mathematics and Statistics, University of Turku, 20014 Turku, Finland
Email: riku.klen@utu.fi

DOI: http://dx.doi.org/10.1090/S1088-4173-2013-00257-9
PII: S 1088-4173(2013)00257-9
Keywords: Apollonian distance, Seittenranta's distance, metric ball, local convexity
Published electronically: September 10, 2013
Article copyright: © Copyright 2013 American Mathematical Society